# SDR DALA2017061404774

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 61,412 hours, 24,508 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Obstructed
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED HANDLE INOPERATIVE,  INSPECTED AND FOUND A METAL CLIP WITH LANYARD STUCK UNDER GIRT BAR.  PLACED LANDYARD AND CLIP BACK INTO SLIDE. OPS CHECKED THE DOOR ARMING AND DISARMING. CHECKED GOOD IAW AMM 25-66. OK FOR SERVICE.
